Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Equate Extra Strength Acetaminophen Pain Reliever/Fever Reducer Caplets, 500mg, 200 count uploaded by Kim C.
Equate Extra Strength Acetaminophen Pain Reliever/Fever Reducer Caplets, 500mg, 200 count

Equate Extra Strength Acetaminophen Pain Reliever/Fever Reducer Caplets, 500mg, 200 count

BY EQUATE

4.6 out of 5 stars
  • 5 Stars67%
  • 4 Stars33%
  • 3 Stars0%
  • 2 Stars0%
  • 1 Star0%
4.67 / 5 based on 3 Reviews

Product Description

Pain reliever / Fever reducer. For adults. 500mg Acetaminophen. 200 Caplets. Compare to Tylenol Caplets active ingredient. see more...

Top Questions No one has asked a question yet! Be the first!

Equate Extra Strength Acetaminophen Pain Reliever/Fever Reducer Caplets, 500mg, 200 count
Equate Extra Strength Acetaminophen Pain Reliever/Fever Reducer Caplets, 500mg, 200 count
Reviews (3)
Q&A (0)
Media (1)
Buy on Walmart
Tosha T.
Tosha T.
Dunbar
6 reviews
This brand really helps with my migraine headaches. This is the only medicine I will use
Kim C.
Kim C.
Topeka, KS
193 reviews
My go to pain reliever. It is affordable and effective. The pills are easy to swallow and fast acting. Buying these at Walmart with my groceries also helps out. The ease of opening the bottle is fantastic.
Kayla B.
Kayla B.
128 reviews
I buy this frequently it's great for the price and dies exactly what its intended to do.
Q & A

Looking for
your answer?

Be the First to Ask a Question

Join now to gain access to over 14 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us